# SDR USAA2013010700022

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 39,620 hours, 16,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - EMERGENCY EXIT LIGHT LENS MISSING AT LEFT & RIGHT EMERGENCY EXIT DOORS & FROM SEATS 1AC & 3AC.  INSTALLED EMERGENCY EXIT LIGHT LENSES AT LEFT & RIGHT EMERGENCY EXIT DOORS IAW A319 AMM 33-51-13 INSTALLED EMERGENCY EXIT LIGHT LENSES ON SEATS 1AC + 3AC IAW 319 AMM 33-51-18.  OPS CHECK COMPLETED IAW A319 AMM 33-51-00.
